# SDR C2XA01IA016

- Difficulty date: January 12, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922AA2YA6PZ722
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2934 - THE CREW REPORTED THE RIGHT MAIN LANDING GEAR, SYSTEM A RED, RED UNLOCK INDICATOR LIGHT TO ILLUMINATE INTERMITTENTLY ON THE GROUND DURING TAXI.  MAINTENANCE CLEANED THE RIGHT MAIN LANDING GEAR DOWN LOCK PROXIMITY SWITCH AND VERIFIED NORMAL OPERATION IAW EMB-120 MM 32-60-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
